# SDR ASTAR20070017

- Difficulty date: March 24, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- Aircraft time: 83,477 hours, 30,674 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 GEN HAD TO BE RESET AFTER ENG START BEFORE IT CAME ON LINE.  WITHIN 2 MIN OF PARALLELING GENS, AND PULLING OUT OF THE BLOCKS, NR 4 GEN UNPARALLELED LIGHT ILLUM.  ABNORMAL PROC WAS COMPLETED, RESTORING NR 4 GEN TO THE PARALLELED STATUS.  WITHIN 2 MIN OF RESTORING THE NR 4 GEN, NR 4 GEN UNPARALLELED LIGHT ILLUM AGAIN.  WITH BOTH FAILURES, THERE WAS A LOUD BANG HEARD FROM THE ELEC DIST CENTER AND ALSO SOME SMOKE SMELLED.  TRANSFERRED TO DMI LIST NR 28550 PER MEL 24-1-1 SP 24-1 C/W PLACARD INST.
